# SDR UALA2012021400877

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,836 hours, 14,140 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582213
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN AT 19A AND EMERGENCY LIGHT STRIP, BY LT MID LAV CAME ON FOR ABOUT 30 MIN IN FLT THEN FLICKERED AND WENT OUT.  DISCONNECT AND RECONNECTED EMERGENCY BATTERY PACK PER MM AND TESTED PER MM.  ACP FIM 33-51-00-108 SYS PASSED OK, NO FAULTS FOUND.  REPLACED DOUBLE BATTERY AND SINGLE BATTERY PACKS, FOUND CONNECTORS DIRTY, ALSO CLEANED CONNECTORS.  OP CHECKS GOOD ON GROUND CHECKS.
